# SDR 2020FA0000452

- Difficulty date: September 28, 2020
- Submitted: October 21, 2020
- Operation: General aviation
- Aircraft: N82RP
- Make and model: Amd FALCON7X
- Aircraft serial: 35
- Engine: Pwc PW307A
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 1015FAUL7901608
- Part serial: 10UL01161
- Condition: Partial Deploy
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REMOVAL OF THE NUMBER THREE LIFE RAFT FOR OVERHAUL, ONE OF THE BREAK AWAY BANDS BROKE AND THE RAFT PARTIALLY INFLATED ON THE HANGAR FLOOR.  ONLY HALF OF THE RAFT INFLATED AND THE OTHER HALF WAS STUCK TO THE OPEN PORTION OF THE RAFT.  THE RAFT WAS LAST OVERHAULED IN 2017.  BOTH THE LOCAL FSDO AND WINSLOW LIFE RAFT COMPANY WERE CONTACTED.  THE INSPECTOR FROM THE LOCAL FSDO WANTED AN SDR COMPLETED AND WINSLOW WILL SEND US A NEW RAFT TO REPLACE THE DEFECTIVE ONE.
